| Model Number |
EGIATRS60AXT |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, prior to use, there was problem loading the adaptor onto the handle.The charger has not been recognized by the handle.It was also noted that the surgeon was able to press the green button but the device did not fire.The surgeon had to take another reload to complete the case.There was no patient involvement.